# SDR IPXA2019042294241

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 27,358 hours, 17,023 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 141N545756
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3MAIN CARGO COMPARTMENT FLOOR PANEL 231XDF IS DAMAGEDFABBED PANEL 231XDF FROM 5024N400001SS-G, BATCH # 3467574 PER SREO B757-5320-9692-K
